# SDR F3LA2023062100083

- Difficulty date: May 31, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 04704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311441220001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13872.0460 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. MAIN CABIN FWD WET AREA LEFT FLOORS STRUCTURE I/B BEAM Y-503.0 BETWEEN FR14 TO FR16 HAS CORROSION
CORRECTIVE ACTION: MAIN CABIN FWD WET AREA LEFT FLOOR STRUCTURE I/B BEAM Y503.2 BETWEEN FR 14 TO FR16 REMOVED AND REPLACED IAW A320 SRM 51-42-11 MX ACTION IS ACCEPTABLE./END/
